MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS SMARTSITE EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS SMARTSITE EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 20028E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd alaris smartsite extension set was leaking at the connection of the tubing and the collar.The following information was provided by the initial reporter: it was reported by the customer that they continue to have issues w/ these me2020 60 inch bd maxguard microbore tubing.Verbatim: ¿ can you please provide more details regarding the failure/issue reported? also, some were leaking around where the tubing goes into the collar.¿ are you able to advise the occurrence date(s)? january 2023 to present ¿ if there was patient involvement, was there any adverse event or serious injury reported? no harm ¿ was there a delay of, or change in, the course of treatment due to the event? no, other than the nurse having to go get additional tubing.Additionally, the collar not being stationary resulted in the collar migrating down the tubing making it hard to attach and was concerning as this causes risk of contamination.
 
Additional Manufacturer Narrative
B3.The date received by manufacturer has been used for this field.H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
No additional information was provided.
 
Additional Manufacturer Narrative
No product or photo was returned by the customer.It was reported by the customer that there was leaking around where the tubing goes into the collar, and the collar was not stationary.The customer complaint could not be verified due to the product not being returned for failure investigation.A device history record review for model 20028e lot number 22049001 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 02apr2022.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Your assistance in this matter has been helpful in trend identification and supporting our commitment to continuous quality improvement.

Brand Name
BD ALARIS SMARTSITE EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
jennifer suh
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key17647403
Report Number9616066-2023-01820
Device Sequence Number20708514
Product Code FPA
UDI-Device Identifier07613203012393
UDI-Public(01)07613203012393
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K960280
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/01/2025
Device Catalogue Number20028E
Device Lot Number22049001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2023
Supplement Date Received by Manufacturer12/18/2023
Initial Report FDA Received Date08/29/2023
Supplement Report FDA Received Date01/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown